# SDR SWAA2013012311695

- Difficulty date: January 21, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N717JL
- Make and model: Boeing 717-200
- Aircraft serial: 55042
- Aircraft time: 31,150 hours, 20,090 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Faulty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"EMERGENCY LIGHTS" WERE ON WHEN WE CAME TO AIRCRAFT.  (THE SWITCHES WERE ALL OFF).  REMOVED AND REPLACED EMERGENCY LIGHT BATTERIES. PER T/C #340 ON W/O #278454.
